Can anyone help?

Post new topic Reply to topic
lily233
Newcomer
Newcomer
Joined: 27 Mar 2008
Posts: 4
Reply with quote Back to top
Posted: Wed Apr 02, 2008 1:40 pm 
Post subject: Can anyone help?
Hi,
Can anyone help?
My partner and I had decided to start a family (January), after weeks for discusses. We were only using condom so not much to do to start trying. Early February my partnerís baby step brother died in hospital after being born premature six months ago. I thought it would be best to wait a while before we started trying for a baby, in respect. So on the first day of my last period (25th February) I started taking the mini pill that I got from the health centre. A few days later I had an appointment at my doctors. He told me I shouldnít be on this pill because of mine and my familyís past health problems. So I stopped taking the pill on the 2nd March. On the 8th March I started to bleed, about the same as a normal period. The doctor told me this is normal itís not a period, itís a withdrawal bleed. But it now the 2nd of April my period is a week late and which concerns me more is my breast are really sore which mine have never been. Also my nipples have gone much bigger with a dark ring around them. I feel semi light nausea all day. I have taken three pregnancy tests all negative three different brands, two in the morning and one when my breast really started to hurt three nights ago. The last test was this morning. Does anyone know if you can be pregnant and still get three negatives, being a week late? Or can these symptoms be a sign of something else? My partner is so down about his brother I don't want to add to it.
dannigizmo
Junior Member
Junior Member
Joined: 27 Mar 2008
Posts: 11
Reply with quote Back to top
Posted: Wed Apr 02, 2008 2:12 pm 
Post subject: hi
hello, sorry to hear about your partners baby brother, it must be a very difficult time for you all. Going by my own experience of the mini pill, it can muck up your whole menstrual cycle, i have been off it a month & no period. Also my boobs are heavy and have had cramp and backache on/off for a few days. i have took three tests this week all bfn. I have read in forums alot of girls have had these symptoms coming off the mini pill and not been pregnant. I would just leave it for a few days though then take another test as some people i know have been nearly 2 weeks late until they got a bfp. If you still none the wiser i would go to your gp and he can tell you if your pregnant with a blood test. Hope this helps. Take care danni xxx
lily233
Newcomer
Newcomer
Joined: 27 Mar 2008
Posts: 4
Reply with quote Back to top
Posted: Wed Apr 02, 2008 3:34 pm 
Post subject:
Thanks for your post.

Can the side effect be is bad, even thou I was only of the mini pill for 5 days?
dannigizmo
Junior Member
Junior Member
Joined: 27 Mar 2008
Posts: 11
Reply with quote Back to top
Posted: Wed Apr 02, 2008 8:02 pm 
Post subject: hi again
Thats true me an idiot didnt notice you had only been on the mini pill for a few days. I would take another test near the end of the week and if no clearer then go to the docs hen and get some advice. Am at work and so hormonal i may kill someone, or myself!!! danni xxx Evil or Very Mad
lily233
Newcomer
Newcomer
Joined: 27 Mar 2008
Posts: 4
Reply with quote Back to top
Posted: Thu Apr 03, 2008 9:31 pm 
Post subject:
Thanks for your help, hun. I hope your feeling better.
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Trying to Conceive All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular